# SDR SWAA2023052547102

- Difficulty date: May 9, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N8670A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36656
- Aircraft time: 27,016 hours, 12,741 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Angle
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING UPPER TRAILING EDGE PANEL LOWER CHANNEL UNDER PANEL HAS SEVERAL CRACKS I/B OF CASTING FOR I/B FLAP DEFLECTION ROLLERS (MKD)<[01] REMOVED AND REPLACED L/H WING UPPER TRAILING EDGE PANEL ATTACH ANGLE JUST I/B OF DEFLECTION RIB PER SRM 51-40-02;[02] VERIFIED
